# SDR 2023FA0000617

- Difficulty date: April 25, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Aircraft: N9284R
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449005
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fork
- Part number: 25026
- Condition: Cracked
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CRACKES  WERE FOUND IN THE UPPER 2 BOLT HOLES OF THE FORK ON THE MLG STRUT ASSEMBLIES. LT AND RT MLG. CRACKS MAY BE STRESS PLACED ON THE LOWER FORK AT THE AXLE ATTACH POINT DURING LANDING.
